BibTeX record journals/tcs/Velinov88

download as .bib file

@article{DBLP:journals/tcs/Velinov88,
  author    = {Yuri Velinov},
  title     = {An Algebraic Structure for Derivations in Rewriting Systems},
  journal   = {Theor. Comput. Sci.},
  volume    = {57},
  pages     = {205--224},
  year      = {1988},
  url       = {http://dx.doi.org/10.1016/0304-3975(88)90039-4},
  doi       = {10.1016/0304-3975(88)90039-4},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Velinov88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}